# SDR ASAA2020020542085

- Difficulty date: February 4, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 22,710 hours, 7,384 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Fault Light
- Condition: False Activation
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APU START WE RECEIVED A FAULT LIGHT WITH UNSUCCESSFUL START AFTER APPROXIMATELY 1 MINUTE, FAULT LIGHT WENT OUT. GROUNDED - YES. APU BITE SHOWS 49-41012 MESSAGE, NO APU ROTATION. APU STARTED & OPS NORMAL ON SECOND ATTEMP.
